American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[2] C. Bonatti, S. Crovisier, N. Gourmelon and R. Potrie. Tame dynamics and robust transitivity chain-recurrence classes versus homoclinic classes. Trans. Amer. Math. Soc. 366 (2014) 4849-4871.
Abstract, references, and article information   
View Article: PDF

[3] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1